# SDR NWAA093866302

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 86,694 hours, 11,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND EMERGENCY EXIT SIGN INOPERATIVE AT UPPER DECK SEAT 80JK.  MAINTENANCE REPLACED BATTERY.  OPERATIONAL CHECKED GOOD AND RETURNED TO SERVICE.
